# SDR MASA2011090763643

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,152 hours, 15,351 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2 -SERVICE DOOR INTERMITTENT.  TIGHTENED LOOSE HARDWARE ON SVC DOOR HANDLE.
